Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

New proof of a theorem of Gaifman and Hales


Author: Robert M. Solovay
Journal: Bull. Amer. Math. Soc. 72 (1966), 282-284
DOI: https://doi.org/10.1090/S0002-9904-1966-11493-3
MathSciNet review: 0186598
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. J. Cohen, The independence of the continuum hypothesis, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1143-1158; II, ibid. 51 (1964), 105-110. MR 159745
  • 2. H. Gaifman, Infinite Boolean polynomials. I, Fund. Math. 54 (1964), 230-250. MR 168503
  • 3. A. W. Hales, On the non-existence of free complete Boolean algebras, Fund. Math. 54 (1964), 45-66. MR 163863
  • 4. D. Scott, The independence of certain distributive laws in Boolean algebras, Trans. Amer. Math. Soc. 84 (1957), 258-261. MR 86048
  • 5. R. Solovay, Boolean algebras and forcing, (to appear.)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11493-3

American Mathematical Society